advertisement
Question
Posted by: Cellie | 2006/11/13

Please help?

Good afternoon Dr.

Can you please help?. My husband started using the proviron and staminogro as was prescribed to him. We got the renewal prescription for your dr and used it for another month. In total he used the medicine for 3 month’s. My husband had a very low sperm count and ICSI was the only route to follow.

After the three month’s he had to go for a re-test. The problem is that he finished the medication on the day his father passed away(obviously we did not went for the required sperm retest)

You can imagine that he is under tremendous stress, thus even though he were drinking the medicine changes can be that the personal problems can cause the test be the same as last time.

We do not know what to do- it has been two weeks now that he did not drink any of the medicine. Will it be in order for him to drink another month of the medicine and will the effect of the medicine still be there after 2 weeks or will it now be necessary to start with the medicine all over again? Are you allowed to drink Proviron for 4 month’s in a row

Thank you for assisting

Cellie

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageFertility expert

Dear Cellie

The spermatogenic cycle, that is the production of sperm with sub-maturation and storage, can take up to 72 days before any benefits to sperm count will be maximised ( two and a half month mark) and therefore it is not necessary to use anymore supplementation or proviron beyond this stage or time period. It unlikely that stress would immediately alter these parameters although the effect on sexual performance may be immediate. Therefore it is my opinion that a sperm analysis done at this point would still be an adequate reflection of the success of the proviron treatment and I would advise against using any more supplements at this stage.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Cellie | 2006/11/14

Dr. I made a mistake it was not 3 months - he only used the meds for 2 months

Reply to Cellie

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement